Alert archive / Alabama / Flash Flood Warnings in 2018

Flash Flood Warning 18, NWS Birmingham, AL

May 30, 20184 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at May 30, 2018, 7:51 AM CDT for 4 counties in Alabama. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2018, 7:51 AM CDT (12:51 UTC)
Expired
May 30, 2018, 1:45 PM CDT
In force
6 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Autauga County, AL, Dallas County, AL, Lowndes County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 88 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 0.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2018-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1478 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2018-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1478 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

477 
WGUS54 KBMX 301251
FFWBMX
ALC001-047-085-105-301845-
/O.NEW.KBMX.FF.W.0018.180530T1251Z-180530T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
751 AM CDT WED MAY 30 2018

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Autauga County in central Alabama...
  Southern Perry County in central Alabama...
  Lowndes County in south central Alabama...
  Dallas County in south central Alabama...

* Until 145 PM CDT.

* At 749 AM CDT, Doppler radar indicated thunderstorms moving 
  southward into areas that experienced flooding rains overnight 
  last night. Flash Flooding will quickly begin as these storms move 
  back into Southern Perry, Dallas, Lowndes, and Autauga Counties.

* Some locations that will experience flooding include...
  Prattville, Selma, Millbrook, Valley Grande, Uniontown, Mosses, 
  Hayneville, Selmont, West Selmont, Deatsville, Autaugaville, White 
  Hall, Gordonville, Orrville, Billingsley, Lowndesboro, Benton, 
  Bogue Chitto, Tyler, Autauga County Airport and Dannelly Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3220 8732 3226 8747 3231 8747 3231 8752
      3248 8752 3249 8711 3260 8704 3273 8702
      3266 8702 3266 8672 3271 8671 3271 8641
      3241 8641 3241 8646 3234 8650 3228 8648
      3221 8641 3210 8652 3205 8678 3205 8718

$$

56

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at May 30, 5:21 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 30, 5:21 AM CDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
521 AM CDT Wed May 30 2018

.UPDATE...
For Flash Flood Watch at the bottom.

&&

.SHORT TERM...
Today through Thursday Night.

This AM, shortwaves rotating around the upper low situated over
KY/TN and what is left of Alberto have generated copious amounts of
rainfall with a large swath of showers and thunderstorms across
Central Alabama. We have decent southerly low level flow still
feeding in moisture off of the Gulf of Mexico along with dew points
generally in the lower 70s. What is left of the upper feature
associated with Alberto is expected to be pulled to the north
tonight and be absorbed into the main upper trough over the Northern
Plains into the Great Lakes. So, we should see less rain coverage
for tonight, but some scattered shower and thunderstorm activity is
still possible, generally across the north.

For Thursday, more upper shortwaves, with activity peaking during
the heat of the afternoon will allow for more thunderstorms. Also, a
front will move eastward out of the Upper Mississippi River Valley
and the Central Plains toward KY/TN. The front itself will likely
get hung up across there with an unfavorable upper flow to push it
through Alabama. However, with daytime heating, decent CAPE, still
elevated dew points, upper shortwaves, and outflow boundaries
possible from storms closer to the front, we could see a few strong
storms on Thursday afternoon across some of our northern counties.
The main energy decreases significantly after sunset, so would
suspect a decrease in coverage Thursday evening as a result.

08

.LONG TERM...
Friday through Thursday.

Overall the pattern has not changed much for the weekend and the
first of next week. A northwest upper flow pattern will develop east
of the Mississippi River Friday and remain through the weekend. This
pattern this time of year favors MCS development and the threat of
damaging straight-line winds. Warm and moist air on the eastern side
of the upper ridge will advect into Central Alabama Friday and
Saturday. A more significant short wave will slide through on Sunday
and shows a pretty good amount of storms developing along the
boundary. The GFS and ECMWF models are showing surface based CAPE
values Friday through Sunday afternoons between 3000 and 4000
J/kg. Will add a low confidence severe for Sunday and continue the
threat for Friday and Saturday as well. One caveat to all of this
will be to what extent does the previous days convection, or any
convection that develops overnight, impact the rain chances during
the day. This all depends on the exact timing of each minor
shortwave and other mesoscale features that will be determined as
we get closer to the days of concern. The upper ridge will likely
expand farther eastward by early next week and result in less
convective activity across central Alabama.

16

&&

.AVIATION...
06Z TAF Discussion.

Wrap around bands now moving through southern and eastern portions
of Central Alabama. Mainly seeing rain with the activity near ANB
and ASN, while thunderstorms are prevalent near MGM. Look for the
conglomeration to continue slide east and north through the night.
Unsure if the thunderstorms will hold together by the time it
works into ANB and ASN. Will re-evaluate closer to 9Z and see if
TSRA needs to be added here. May see a break in the activity this
morning then redevelopment this afternoon. A few of the short
term models are then bringing in a third wave across the north and
west and the very tail end of the forecast cycle. More on that in
the next discussion and set of TAFS.

16

&&

.FIRE WEATHER...

A moist pattern is expected through at least midweek, with a drier
and warmer trend for Thursday through the weekend. A northwest
flow for the end of period may result in scattered showers during
the evening and morning hours. Patchy fog and low clouds will be
possible tomorrow morning and again Thursday morning. No fire
weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     83  69  85  70  88 /  70  50  60  20  60
Anniston    83  70  86  71  89 /  80  40  60  20  60
Birmingham  85  71  88  73  90 /  70  40  40  20  60
Tuscaloosa  88  72  90  73  93 /  60  30  30  10  40
Calera      85  70  87  72  90 /  60  40  40  20  60
Auburn      82  70  85  71  88 /  70  30  50  20  40
Montgomery  87  71  89  72  91 /  70  20  40  10  30
Troy        85  70  88  71  90 /  70  20  40  10  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch through this evening for the following
counties: Autauga...Bibb...Blount...Calhoun...Chambers...
Cherokee...Chilton...Clay...Cleburne...Coosa...Elmore...Etowah...
Greene...Hale...Jefferson...Lee...Perry...Randolph...Shelby...
St. Clair...Talladega...Tallapoosa...Tuscaloosa.

&&
Hazardous weather outlook, May 30, 4:46 AM CDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
446 AM CDT Wed May 30 2018

ALZ011>015-017>050-311300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
446 AM CDT Wed May 30 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

Areas of showers and thunderstorms are expected again today. Due to
recent heavy rains, isolated locations may experience some flooding,
especially where the grounds are already saturated or are prone to
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A pattern favorable for organized convective systems will develop
across Alabama. There is a low confidence for damaging straight line
winds on Thursday afternoon across the north. Damaging winds are
also possible across Central Alabama on Friday, Saturday, and Sunday.
Heavy rain will continue to be possible with this activity which
could cause localized flooding due to saturated grounds and flood
prone areas.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be
necessary Thursday through Sunday.

08

In the hours before

Special weather statement, May 30, 3:18 AM CDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
318 AM CDT WED MAY 30 2018

ALZ022-030-031-300900-
Greene AL-Pickens AL-Sumter AL-
318 AM CDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PICKENS...GREENE AND
NORTHWESTERN SUMTER COUNTIES UNTIL 400 AM CDT...

At 317 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Aliceville to near Gainesville to near
Emelle. Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Eutaw, Aliceville, Boligee, Union, Gainesville, Emelle, New West
Greene, Mantua, Panola, Allison, Jena, West Greene, Knoxville,
Benevola, Geiger, Snoddy, Warsaw, New Mount Hebron, Eutaw Municipal
Airport and Clinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3283 8836 3310 8822 3315 8784 3302 8783
      3302 8773 3299 8772 3298 8775 3295 8775
      3295 8773 3293 8777 3290 8777 3290 8781
      3288 8781 3286 8783 3285 8782 3285 8783
      3284 8783 3274 8799 3270 8837
TIME...MOT...LOC 0817Z 261DEG 26KT 3304 8817 3286 8820 3273 8837

32/Davis
Special weather statement, May 30, 3:48 AM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
348 AM CDT WED MAY 30 2018

ALZ023-032-300930-
Hale AL-Tuscaloosa AL-
348 AM CDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA AND
NORTHWESTERN HALE COUNTIES UNTIL 430 AM CDT...

At 347 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Jena to near Eutaw to near Allison. Movement
was east at 35 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Tuscaloosa, Northport, Holt, Moundville, Akron, McFarland Mall,
Shelton State Community College, Tuscaloosa Amphitheater, Bryant
Denny Stadium, Tuscaloosa Regional Airport, University Mall,
Englewood, Ralph, Cottondale, Little Sandy, Maxwell, Moundville
Airport, Peterson, Fosters Boat Landing and Hull.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3319 8784 3325 8742 3302 8746 3287 8757
      3283 8782 3284 8783 3285 8782 3286 8783
      3288 8781 3289 8782 3290 8777 3293 8777
      3295 8773 3295 8775 3296 8774 3298 8775
      3299 8771 3302 8771 3302 8783
TIME...MOT...LOC 0847Z 257DEG 31KT 3313 8786 3291 8790 3282 8799

32/Davis
Special weather statement, May 30, 5:08 AM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
508 AM CDT WED MAY 30 2018

ALZ025-034-301100-
Bibb AL-Shelby AL-
508 AM CDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY AND BIBB
COUNTIES UNTIL 600 AM CDT...

At 507 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tannehill Ironworks State Park to near
Centreville to Mertz. Movement was east at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Alabaster, Montevallo, Brent, Centreville, Vance, Woodstock, West
Blocton, Wilton, West Centreville, Maylene, Ashby, Brierfield
Ironworks Park, Low Gap, Mertz, Eoline, North Bibb, University Of
Montevallo, Six Mile, Bibb County Airport and Siluria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3300 8741 3301 8732 3309 8731 3311 8730
      3313 8727 3313 8720 3319 8720 3324 8713
      3322 8710 3325 8708 3325 8698 3327 8697
      3327 8695 3324 8681 3302 8690 3284 8719
      3285 8732 3287 8732 3288 8742 3299 8742
TIME...MOT...LOC 1007Z 267DEG 12KT 3324 8702 3300 8716 3290 8739

32/Davis
Special weather statement, May 30, 5:19 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
519 AM CDT WED MAY 30 2018

ALZ031-032-301100-
Greene AL-Hale AL-
519 AM CDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE AND HALE COUNTIES
UNTIL 600 AM CDT...

At 519 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Union to near Eutaw to Tishabee. Movement
was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Eutaw, Greensboro, Moundville, Forkland, Akron, Union, Walden
Quarters, Thornhill, Wedgeworth, Tishabee, Greensboro Municipal
Airport, Duffys Bend, Sawyerville, Knoxville, Evansville, Snoddy,
Moundville Airport, Eutaw Municipal Airport, Mound State Park and
Elliots Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3280 8793 3304 8794 3304 8783 3302 8783
      3302 8777 3301 8771 3300 8748 3286 8748
      3257 8766 3259 8789 3260 8790 3261 8787
      3260 8786 3260 8784 3262 8786 3262 8791
      3263 8792 3260 8801 3260 8806
TIME...MOT...LOC 1019Z 262DEG 25KT 3302 8786 3282 8786 3266 8798

32/Davis
Special weather statement, May 30, 6:27 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Birmingham AL
627 AM CDT WED MAY 30 2018

ALZ033-301200-
Perry AL-
627 AM CDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PERRY COUNTY UNTIL 700
AM CDT...

At 627 AM CDT, Doppler radar was tracking a strong thunderstorm near
Heiberger, or 7 miles north of Marion, moving northeast at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Marion, Heiberger, Oakmulgee, Judson College, Morgan Springs, Sprott,
Folsom and Ellards.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3283 8727 3284 8703 3272 8702 3269 8703
      3267 8703 3261 8746 3277 8747
TIME...MOT...LOC 1127Z 244DEG 13KT 3273 8736

56
Special weather statement, May 30, 7:24 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
724 AM CDT WED MAY 30 2018

ALZ031-301300-
Greene AL-
724 AM CDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREENE COUNTY UNTIL 800
AM CDT...

At 723 AM CDT, Doppler radar was tracking a strong thunderstorm over
Boligee, or 12 miles northeast of Livingston, moving east at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Eutaw, Forkland, Boligee, Epes, Thornhill, Allison, Walden Quarters,
Tishabee, Five Points Intersection, I 20 Rest Area Near Eutaw and
Eutaw Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and is falling
over saturated grounds and may lead to significant flash flooding.
Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3292 8785 3280 8782 3276 8787 3277 8783
      3274 8780 3273 8783 3271 8783 3272 8780
      3265 8778 3263 8808 3264 8806 3269 8804
      3269 8812 3272 8808 3277 8811 3277 8808
      3279 8806 3281 8807 3280 8810 3283 8812
TIME...MOT...LOC 1223Z 256DEG 14KT 3274 8807

05

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:40 PM CDTAreal Flood AdvisoryBMXDallas, Perry2 hr
May 29, 8:43 PM CDTAreal Flood AdvisoryBMXTallapoosa2 hr
May 29, 8:55 PM CDTAreal Flood AdvisoryBMXAutauga, Dallas, Lowndes, Montgomery2 hr
May 29, 9:46 PM CDTAreal Flood AdvisoryBMXAutauga, Chilton, Dallas, Marengo, Perry119 min
May 29, 11:41 PM CDTAreal Flood AdvisoryBMXAutauga, Chilton, Dallas6 hr
May 30, 12:27 AM CDTAreal Flood AdvisoryBMXLowndes6 hr
May 30, 12:54 AM CDTFlash Flood WarningBMXLowndes6 hr
May 30, 1:10 AM CDTFlash Flood WarningBMXDallas6 hr
May 30, 1:37 AM CDTFlash Flood WarningBMXAutauga6 hr
May 30, 1:46 AM CDTAreal Flood AdvisoryBMXCoosa, Elmore, Montgomery, Tallapoosa6 hr
May 30, 2:55 AM CDTFlash Flood WarningBMXElmore, Montgomery, Tallapoosa6 hr
May 30, 3:18 AM CDTSpecial Weather StatementBMXGreene42 min
May 30, 3:35 AM CDTAreal Flood AdvisoryBMXGreene, Pickens, Sumter3 hr
May 30, 3:48 AM CDTSpecial Weather StatementBMXTuscaloosa42 min
May 30, 4:40 AM CDTAreal Flood AdvisoryBMXTuscaloosa3 hr
May 30, 5:01 AM CDTFlash Flood WarningBMXBibb, Hale, Tuscaloosa3 hr
May 30, 5:08 AM CDTSpecial Weather StatementBMXBibb52 min
May 30, 5:11 AM CDTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
May 30, 5:18 AM CDTFlash Flood WatchBMXAutauga, Bibb, Blount, Bullock, Calhoun, Chambers and 24 more14 hr
May 30, 5:19 AM CDTSpecial Weather StatementBMXHale41 min
May 30, 6:10 AM CDTFlash Flood Warning EmergencyBMXBibb, Chilton, Perry9 hr
May 30, 6:27 AM CDTSpecial Weather StatementBMXPerry33 min
May 30, 6:55 AM CDTFlash Flood Warning EmergencyBMXGreene, Hale, Sumter9 hr
May 30, 7:24 AM CDTSpecial Weather StatementBMXGreene36 min
May 30, 7:44 AM CDTFlash Flood WarningBMXElmore, Montgomery, Tallapoosa6 hr
May 30, 8:30 AM CDTFlash Flood WarningBMXCoosa, Tallapoosa4 hr
May 30, 10:20 AM CDTSpecial Weather StatementBMXPerry55 min
May 30, 12:47 PM CDTSpecial Weather StatementBMXPike58 min
May 30, 1:41 PM CDTFlash Flood WarningBMXAutauga, Dallas, Lowndes, Perry109 min
May 30, 3:18 PM CDTAreal Flood WarningBMXPerry3 hr
May 30, 3:23 PM CDTAreal Flood WarningBMXAutauga3 hr
May 30, 3:44 PM CDTSpecial Weather StatementBMXGreene46 min
May 30, 3:54 PM CDTSpecial Weather StatementBMXLamar36 min
May 30, 4:05 PM CDTAreal Flood AdvisoryBMXGreene3 hr
May 30, 4:10 PM CDTSpecial Weather StatementBMXMarion35 min
May 30, 4:25 PM CDTSpecial Weather StatementBMXPickens35 min
May 30, 4:33 PM CDTSevere Thunderstorm WarningBMXPickens42 min
May 30, 4:47 PM CDTSpecial Weather StatementBMXLamar, Marion28 min
May 30, 5:00 PM CDTSpecial Weather StatementBMXPickens30 min
May 30, 5:36 PM CDTSpecial Weather StatementBMXGreene39 min
May 30, 5:57 PM CDTSpecial Weather StatementBMXPickens33 min
May 30, 6:39 PM CDTSpecial Weather StatementBMXFayette36 min
May 30, 6:41 PM CDTSpecial Weather StatementBMXPickens49 min

Nearby

Flash Flood Warnings in Alabama, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.